# SDR AMTA200700101

- Difficulty date: February 13, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 416N222032
- Part serial: ALT216A4400
- Condition: Unserviceable
- Location: Evac Slide
- Part time: 13,567 hours, 4,144 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY ESCAPE TEST LT IS ILLUMINATING (DIM) AT ALL TIMES.  REPLACED RT EMER ESCAPE BOTTLE IAW AMM 25-65-02.  CHECKS NORMAL.  (K)
